# SDR 2003F00294

- Difficulty date: May 1, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 701030031203
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, Y/D FAILED, AUTOPILOT DISENGAGED, AND FGC 'A' AND FGC 'B' FAILED.  AIRCRAFT CONTINUED ON TO DESTINATION AS SCHEDULED.  NR 1 IAC (INTEGRATED AVIONICS COMPUTER) FAILED.  REPLACED THE NR 1 IAC AND OPERATION WAS NORMAL.  (M)
